# SDR AU971620

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Mount
- Part number: 9555123
- Condition: Cracked
- Location: Mlg Retract
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MOUNT TUBE TO CENTERING CHANNEL WELD FAILED.
